# SDR ASAA2014101909434

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 50,779 hours, 23,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, AISLE LIGHT INOPERATIVE AT ROW 8 LT.  ACFT GROUNDED.  RELAMPED AND TESTED IAW MM 33-51-03-960-801.  OPS NORMAL.
